Best approximation of trigonometric series with coefficients satisfying some regularity conditions

Research output: Contribution to journalArticle

Abstract

Recently we have defined a new very large class of numerical sequences of monotone type, and now we prove two theorems utilizing the sequences of this class as the coefficients of the series Σ bn sin nx. The origin of these theorems goes back to A. A. KONYUSHKOV.

Original languageEnglish
Pages (from-to)285-292
Number of pages8
JournalPublicationes Mathematicae
Volume72
Issue number3-4
Publication statusPublished - 2008

Fingerprint

Trigonometric Series
Regularity Conditions
Best Approximation
Coefficient
Theorem
Monotone
Series
Class

Keywords

  • Best approximation
  • Inequalities
  • Special monotone sequences

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Best approximation of trigonometric series with coefficients satisfying some regularity conditions. / Leindler, L.

In: Publicationes Mathematicae, Vol. 72, No. 3-4, 2008, p. 285-292.

Research output: Contribution to journalArticle

@article{e8a14c257bd848bcbacb760ac71330f1,
title = "Best approximation of trigonometric series with coefficients satisfying some regularity conditions",
abstract = "Recently we have defined a new very large class of numerical sequences of monotone type, and now we prove two theorems utilizing the sequences of this class as the coefficients of the series Σ bn sin nx. The origin of these theorems goes back to A. A. KONYUSHKOV.",
keywords = "Best approximation, Inequalities, Special monotone sequences",
author = "L. Leindler",
year = "2008",
language = "English",
volume = "72",
pages = "285--292",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "3-4",

}

TY - JOUR

T1 - Best approximation of trigonometric series with coefficients satisfying some regularity conditions

AU - Leindler, L.

PY - 2008

Y1 - 2008

N2 - Recently we have defined a new very large class of numerical sequences of monotone type, and now we prove two theorems utilizing the sequences of this class as the coefficients of the series Σ bn sin nx. The origin of these theorems goes back to A. A. KONYUSHKOV.

AB - Recently we have defined a new very large class of numerical sequences of monotone type, and now we prove two theorems utilizing the sequences of this class as the coefficients of the series Σ bn sin nx. The origin of these theorems goes back to A. A. KONYUSHKOV.

KW - Best approximation

KW - Inequalities

KW - Special monotone sequences

UR - http://www.scopus.com/inward/record.url?scp=45149083824&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45149083824&partnerID=8YFLogxK

M3 - Article

VL - 72

SP - 285

EP - 292

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 3-4

ER -